# SDR IXXA9800078

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Part number: 561386259
- Condition: Corroded
- Location: Bs 21-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PREFLIGHT INSPECTION, FOUND THE FUSELAGE EXTERNAL PLATING WITH CORROSION BULGE, TWO MISSING RIVET HEADS AND THREE CRACKS MIGRATING FROM ONE MISSING RIVET HEADS BETWEEN  FUSELAGE STATION -21.0 TO 30.0 BETWEEN LONGERON 31 RIGHT AND 35 LEFT.  THE AIRCRAFT VISITED HEAVY MAINTENANCE FOR REPAIRS.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION AN INTERNAL FILLER, TWO INTERNAL SPLICE DOUBLERS, AND EXTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH DOUGLAS FAX FILE NUMBER 98-10-08-009 AND DOUGLAS STRUCTUAL REPAIR MANUAL.
